# SDR CALA2020123001414

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 52,670 hours, 18,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 15501122014
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 HYDRAULIC PUMP LOW PRESSURE FOUND ON ENGINE NR 2 HYD SUPPLY HOSE NOT CONNECTED.  FOUND HOSE END BY PYLON DAMAGED.  15501-12-2014, ME 29-2913-3-0003).  FOUND THREADED END THAT REMOVED NR 2 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE HOSE ASSEMBLY (P/N CONNECTS TO PYLON BULKHEAD SNAPPED OFF. SEE ATTACHED PICS.  INSPECTED PYLON BULKHEAD FITTING FOR DAMAGE.  NONE FOUND.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP CASE DRAIN FILTER, REF AMM 29-11-51-00-800.  NO DEBRIS FOUND IN FILTER.  INSTALLED HYDRAULIC HOSE PERFORMED LEAK CHECK GOOD, REF AMM 29-11-11-400-801-001.
